# SDR ASAA11710788

- Difficulty date: November 21, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 41,172 hours, 18,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD ATTACH ANGLE CORRODED BS 947 LBL 22 RBL 22.  REMOVED CORROSION AND CHECKED LIMITS ORIGINAL THICKNESS .080 REMAINING IS .065 .015 WAS REMOVED.  FOUND TO BE OUT OF LIMITS REF B737 700 SRM 53 00 53.  REMOVED BRACKET REF B737 700 SRM 51 40 02.  HEAT TREATED TO T6 CONDITION LOAD #HT112911 1 REF BAC DWG 149A8118 REV A.  FABRICATED BRACKET REF BAC DWG 149A8118 REV A.  ALODINED AND PRIMED BRACKET REF B737 700 SRM 51 20 01.  PAINTED BRACKET REF B737NG AMM 51 21 99.  INSTALLED BRACKET REF B737 700 SRM 51 40 02.  BLEND OUT DIMENSION IS 44 IN LOG BY 2IN WIDE.
